# SDR AALA201507209007

- Difficulty date: July 19, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 14,101 hours, 5,089 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE240007
- Part serial: FR10174
- Condition: Low Pressure
- Location: R4 Door
- Part time: 14,101 hours, 5,089 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS PANEL INDICATES CHECK DOOR PRESS, DOOR 4R.  SERVICED DOOR DAMPER & EMER OPERATION CYLINDER FOR 4R DOOR IAW AMM 52-10-00-614-001-A.
